4 doctors weighed in:

Are there long-term effects from sinus tachycardia? Pulse rate is regularly above 100bpm d/t ADHD meds. No palpitations. Should i be concerned?

4 doctors weighed in
Dr. William Byars
Family Medicine
2 doctors agree

In brief: Yes

If you're getting less sleep than you did before you started med for add, or if you're losing weight without really trying, your dose of Adderall (dextroamphetamine and racemic amphetamine) is excessive for you.
The resultant overstimulation could cause psychiatric or physical ills.Otherwise, it's not an urgent issue but one you should take up with your prescriber within the next few weeks. Your dose still could be excessive for your needs.

In brief: Yes

If you're getting less sleep than you did before you started med for add, or if you're losing weight without really trying, your dose of Adderall (dextroamphetamine and racemic amphetamine) is excessive for you.
The resultant overstimulation could cause psychiatric or physical ills.Otherwise, it's not an urgent issue but one you should take up with your prescriber within the next few weeks. Your dose still could be excessive for your needs.
Dr. William Byars
Dr. William Byars
Thank
Dr. Stephen Guffanti
Occupational Medicine

In brief: I would be concerned

Sinus tachycardia over 100 BPM is not a good baseline.
Decrease the Adderall (dextroamphetamine and racemic amphetamine) and see if your rate returns to the normal rate. If it does consider using nondrug treatments for adhd.

In brief: I would be concerned

Sinus tachycardia over 100 BPM is not a good baseline.
Decrease the Adderall (dextroamphetamine and racemic amphetamine) and see if your rate returns to the normal rate. If it does consider using nondrug treatments for adhd.
Dr. Stephen Guffanti
Dr. Stephen Guffanti
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors